advertisement
Question
Posted by: Meags | 2008/06/24

FNH or hepatic adenoma

I have been diagnosed with either Focal Nodular Hyperplasia or a Hepatic Adenoma which is +/- 4cm. I get inconsistent info from specialists that I have been treated by and have been put on lots of meds which Im not sure are even necessary. I am on Doxyfene, PAX 5, Tripilene, Librax, Nexiam amongst others. How serious is this condition and how long would I have to remain on the medication? This started with severe stomach cramps and he meds is mostly to keep this at bay. Now I find that Im extremely tired all the time, I cant wake up after taking the meds and my body is constantly aching. I feel dizzy and nauseous alot of time as well!! Is this normal? I also have a hiatus hernia which I might have to undergo an operation to correct. Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Meags,
It is probably the Pax (valium) Trepiline and Librax that is causing the extreme tiredness (= side effects). This is not usually prescribed for liver problems but rather for stress and anxiety and depression. Try to wean yourself gradually off the Pax by cutting down on the dose over a period of one to two weeks. The Librax will help for cramping but also contains something similar to Pax. The Trepilene you can take early in the evening (around 18h00) and try to use only 25 mg – it makes your mouth dry and makes you very sleepy the next day. Doxyfene is a strong morphine like pain treatment so you are on a lot of medications that are very addictive at the moment. Maybe you should ask your treating doctor if this is all really necessary.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Bopsie | 2008/11/28

I am on Nexiam and 10 mg tripilene at night. Dr told me to increase tripilene to 20 mg - how will tripilene help?

Reply to Bopsie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement